# SDR AU971390

- Difficulty date: October 17, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 177RG
- Engine: Lyc IO360A1B6
- Propeller: Mcauly B2D34C207
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pin
- Part number: MS16555354
- Condition: Distorted
- Location: Mlg Dwnlock
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LANDING GEAR DOWNLOCK PINS BENT DUE TO DEFECTIVE PADS (SEE MDR97/1389). WHEN THE DAMAGED PINS WERE REMOVED AND COMPARED TO THE REPLACEMENT ITEMS THEY APPEARED TO BE MANUFACTURED FROM A SOFTER MATERIAL (AN5 BOLTS). PERSONNEL/MAINTENANCE ERROR.
